It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Leukemia Board Index
Board Index > Leukemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 8 of 8 for leukemia and low neutrophil. (0.004 seconds)


... I had my B12 tested in spring and it was over 1800. At the time I was taking B12 supplements, and doctor told me to stop them. ... (0 replies)
... I am 35 years old and completely worried about symptoms I have had for the past 6 months. I hope someone can help me and tell me if I need more consultation regarding CML and PAP. ... (2 replies)
Low Neutrophils
Mar 28, 2007
... It sounds like your brother could have been exposed to radiation or other toxin that wiped out his wbc count. Sometimes HIV related illnesses can do that too. Wait to see what the doctor says. Cancer is not the only Cause of hematological illness. (4 replies)

Low Neutrophils
Mar 27, 2007
... Hi everyone. This is my first post here and I need some advice or support, something! ... (4 replies)
... I'm confused about your labs. Your leukocyte count and neutrophil counts should be two seperate things. What is your wbc count, your absolute neutrophil count, your lymphocyte count, your rbc count and your platelet count? ... (1 replies)
... some advice. I was at the ER yesterday bc I have bad headaches daily for the last 3 months. I have been nauseas, had a lot of confusion, dizziness, fevers off and on and when I get them I get swollen glands, yellow eyes, lethargy, and tiredness. ... (3 replies)
... There are a number of reasons WBC rises and falls. It rises during any type of infection. ... (8 replies)
... starting in 2002 they were 10.3, 8.8, 9.0, 8.2, 9.5 and the final one below was in Dec 2008 at 7.9. My sodium levels are always on the low side, I have an elevated ANA and I was just told my Vit. D was low. ... (0 replies)




Pages: 1

All times are GMT -7. The time now is 02:27 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!